# SDR UPS03240119

- Difficulty date: January 9, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Skin
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, LOWER RUDDER TAB HAS AN AREA OF DELAM AT LWR AFT CORNER RT SIDE.  SKIN CRACK AND LARGE DENT ON LT SIDE 12TH FROM BOTTOM ON T/E AREA   LOWER RUDDER TAB REPLACED IAW MM 27-20-11.
